Composition of graphs and the Hop-constrained Path Problem
by F. Bendali; J. Mailfert; X. Tang
International Journal of Mathematics in Operational Research (IJMOR), Vol. 4, No. 3, 2012

Abstract: Given a graph G = (V,E) and a non negative cost function on edges, the Hop-constrained Path Problem (HPP) consists of finding between two distinguished vertices s and t of V a minimum cost path with no more than L edges where L is a fixed integer. Dahl characterised the dominant of the convex hull of the incidence vectors of st-paths of length bounded by L, denoted by DL(G), for any graph G when L ≤ 3, using trivial, st-cut, and L-path-cut inequalities. A graph G is said L-h-simple if the set of Dahl's inequalities is sufficient to define DL(G). In this paper, we study the L-h-simple property when L ≥ 4. We present some results on the facial structure of the dominant DL(G). We also examine some basic operations on graphs which preserve the L-h-simple property.

Online publication date: Sun, 15-Apr-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email